# SDR SWAA2021110137667

- Difficulty date: October 27, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FLOOR PANEL 241ABF INSERT AT PASSENGER CABIN (4 EA).  REPLACED FLOOR PANEL 241ABF AT AFT PASSENGER CABIN IAW TTG8Q00712MR. REPLACED FLOOR PANEL 241ABF AT AFT PASSENGER CABIN AND DOCUMENTED ON TTG8Q00712MR. VERIFIED TASK COMPLETE
